All Journal Entries Journals

On meds

Feb 21, 2009 - 1 comments

So..finally yesterday I did my 1st shot of pegatron and took 3 Riberviron in the am and 2 in the pm. I went through muscule dis-comfort and headaches and chills this time around/ when I did this 8 yr's ago I got nose bleeds and aches. but not too severe. This was worse and I am just starting!! I also am on Methodone and forgot the last time I was on meds I had to get a increase in my dose, because the meds eat Methodone up, so Monday I will tell my councelor to put in for one. Oh boy...I really have to set my mind to do this right, I am older now and I am not gonna "breeze" through it, also my marriage disolved 9 months ago and I still am not even close to getting over that! he is living with some drug addict and he hasn't had any contact with me for months now, All thats left is the divorce, I have no money for it! Well thats all for now. Good Luck to everyone going through this!!

Comments
Post a Comment
9648 tn?1290091207
by GreatBird, Feb 21, 2009
Hang tough! The first shot is usually the worst.

Post a Comment